Sounds like mirena to me.. i had the mirena too and had alot of the same problems when i first got it... for me i went back to normal after a couple of months but what your dealing with could all be mirena. its all normal... all you have to do is decide if the birthcontrol is worth all the side effects.
I had the Paragard a couple of years ago. It made me have two week long periods and I spotted in between. I eventually had it removed. I went for a year or so with no birth control. This past October, I decided to try the Mirena. I have spotted a brown FOUL smelling bloody discharge ever since. It is so embarrassing. I smell it and hate it but the kicker is, the other night, my little boy laid his head on my lap, then raised up suddently, saying, "Mommy, did you fart?? What's that smell?"
Yeah, this is bad.....and I'm clean. I wash. This has got to come out.
i had the same issue for about 7 months. Then everything goes back to normal. I eventually had symptoms of my period, bloating, fatigue, sore breats. However no bleeding. It was great! After the 7 months. Good luck to you, hope this helped.